RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pushkin, Lev Nikolaevich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:444
Abstract pages:1229
Full texts:506
References:60
Associate professor
Candidate of physico-mathematical sciences
Birth date: 1.11.1949
E-mail: ,
Keywords: normal numbers.
UDC: 519.21, 511.37

Subject:

Metrical number theory.


http://www.mathnet.ru/eng/person27060
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/262572

Publications in Math-Net.Ru
2009
1. L. N. Pushkin, “On the Behavior of the Spectrum of the Limit Frequencies of Digits under Perturbations of a Real Number”, Mat. Zametki, 86:6 (2009),  884–891  mathnet  mathscinet  zmath  elib; Math. Notes, 86:6 (2009), 824–830  isi  scopus
2002
2. L. N. Pushkin, E. Sh. Rakhmatullina, “On the category of numerical sets defined by frequencies of numbers”, Issled. Inform., 4 (2002),  95–98  mathnet  mathscinet  zmath
3. L. N. Pushkin, “Small Digitwise perturbations of a number make it normal to unrelated bases”, Lobachevskii J. Math., 11 (2002),  22–25  mathnet  mathscinet  zmath
1996
4. L. N. Pushkin, “Ergodic properties of sets defined by frequencies of numbers”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  672–677  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 593–597  isi
1991
5. L. N. Pushkin, “Vectors that are Borel normal on a manifold in $R^n$”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  372–376  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 391–395  isi
1989
6. L. N. Pushkin, “Metric variant of Cassel–Schmidt theorem”, Mat. Zametki, 46:1 (1989),  60–66  mathnet  mathscinet  zmath; Math. Notes, 46:1 (1989), 538–542  isi
1984
7. L. N. Pushkin, “An infinite-dimensional version of the theorem of fortet and Kac”, Issled. Prikl. Mat., 10 (1984),  54–66  mathnet  mathscinet  zmath; J. Soviet Math., 44:5 (1989), 600–609
1982
8. L. N. Pushkin, “The rate of convergence in the central limit theorem for sums with a polynomial of an exponential function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 12,  70–73  mathnet  mathscinet  zmath
1981
9. L. N. Pushkin, “An infinite-dimensional variant of the Fortet–Kac theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 11,  83–85  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021